# SDR REXA2022080901815

- Difficulty date: July 29, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362821
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SEAT RAIL IS CORRODED BETWEEN FS581 - FS597	INSTALLED FABRICATED SIDE SEAT RAIL IAW CRJ 900 AMM 53-00-49-400-801 (A19) FABRICATED SIDE SEAT RAIL FS 573- 661+14” FROM ALTERNATIVE MATERIAL N126-2075. ORIGINAL PART NUMBER SH690-36282-1 FABRICATED IAW CRJ 900 SRM 51-40-11-001-001-A01 , AND CRJ 900 SRM 53-00-49-201-002-A01
